On modular homology in the Boolean algebra

Mnukhin, Valery and Siemons, Johannes (1996) On modular homology in the Boolean algebra. Journal of Algebra, 179 (1). pp. 191-199.

[thumbnail of On_modular_homology_in_the_boolean_algbera_1-1996.pdf]
PDF (On_modular_homology_in_the_boolean_algbera_1-1996.pdf)
Download (169kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 10 Jan 2024 01:26
URI: https://ueaeprints.uea.ac.uk/id/eprint/21041
DOI: 10.1006/jabr.1996.0009


Downloads per month over past year

Actions (login required)

View Item View Item